# SDR UIEA201000238

- Difficulty date: October 31, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,915 hours, 7,647 cycles
- Engine: Ge CF680
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE LT WING GEAR DOOR - LOWER EDGE DELAMINATION, MEASURING 9.0 IN. X 0.500 IN. (REF. FIG 1).  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 2,000 FH (FLIGHT HOURS) AFTER PART 1 HAS BEEN ACCOMPLISHED AFTER PART 1 IAW SRM 51-70-17 OR SRM 51-70-07.
